# SDR DALA2019053103330

- Difficulty date: May 19, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 11,055 hours, 3,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Clip
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3858 DUE TO REPORT THAT 1R DOOR GIRT BAR CLIPS ARE OUT OF ALIGNMENT PLZ INSPECT AND REPOSITION AS NECESSARY. CORRECTIVE ACTION: ADJUSTED. (1081912).
